£20 OFF your first shop

Welcome to Ocado, the online supermarket

  1. Register – it only takes 30 seconds
  2. Book a delivery slot and start shopping
  3. Add your voucher code as you check out

Order by: 31/01/2015   Minimum spend: £80   Terms apply

Voucher code:

VOU3351350

Register now ►
Close

Offer - Panadol Actifast Paracetamol 14 per pack

5 out of 5 (3)

3 out of 3 customers would recommend this product to a friend.

This is an age restricted product
You will be asked at checkout to verify that you are over the age of 18

Save 10%, was £3

 - Save 10% when you order by 30/12/2014. Offer subject to availability. Maximum 20 promotional items per customer.
£3.00
£2.70
Low Price Promise icon

Price each: 19.3p

Add

Product Description

Panadol ActiFast are fast acting tablets containing the active ingredient Paracetamol 500mg. The tablets are capsule shaped and marked with a 'P' on one face.
For tension headache, toothache, period pain, Easy on the stomach

Product Information

Categories


Brand

Panadol

Storage

Do not store above 25ºC.
Keep all medicines safely away from children.

Instructions

For oral use:
Adults and children aged 12 years and over:
Take 2 tablets with half a tumbler of water (100ml) every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours, to obtain the fast action pain relief the dose must be 2 tablets and must be taken with half a tumbler of water (100ml). For maximum speed of action this should be on an empty stomach. Do not give to children under 12 years of age

Preparation and Usage

Please read right through the information on the outside and inside of this pack before you start using this medicine.
If you have any questions, or if there is anything you do not understand, ask your pharmacist.

How to Take
Adults and children aged 12 years and over:
Swallow 2 tablets with half a glass of water (100 ml), every 4 hours as needed.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not take more than the recommended dose.
Do not give to children under 12 years.

Country of Origin

UK

Country of Packing

UK

Manufacturer

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

Package Type

Pack

Recycling Information

Recyclable

Other Information

Storage:
Do not store above 25°C.

Safety Warning:
Take Special Care
Contains paracetamol. Do not take with any other paracetamol-containing products.
Ask your doctor before you take this medicine:
If you have liver or kidney disease, including alcoholic liver disease
If you are on a controlled sodium diet (see Section 2 inside for more information).

Warnings
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

Do not use after the exp date

Additional Information:
Tablets

Nutrition

Ingredients

Each tablet contains Paracetamol 500 mg, Also contains Potassium Sorbate (E 202)

Reviews

Customer Reviews

5 out of 5

3 customers reviewed this product Average rating 5

3 out of 3 customers would recommend this product to a friend.

Rating: 5 star out of 5

Quick Pain Relief

These are the business. Aches and pains sorted.

Rating: 5 star out of 5

0 of 3 found this review helpful.

hangovers!

The best test for me is taking two with a glass of water before I go to sheep after a heavy boozynight and wake up in the morning free of hangovers and headaches

Rating: 5 star out of 5

2 of 2 found this review helpful.

very fast relieve for pain, best keep them handy.

i hate taking pills for anything but sometimes you need to. anyway for quick pain relief and no noticable side affects these are for you. give them a try.

Disclaimer
These summary details have been prepared for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label.
Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website.
You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included.
This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.